Erratum to : Morphisms, line bundles and moduli spaces in real algebraic geometry
Publications Mathématiques de l'IHÉS, Tome 92 (2000), p. 195.
@article{PMIHES_2000__92__195_0,
     author = {Bochnak, Jacek and Kucharz, Wojciech and Silhol, Robert},
     title = {Erratum to : {Morphisms,} line bundles and moduli spaces in real algebraic geometry},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {195--195},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {92},
     year = {2000},
     zbl = {0938.14033},
     mrnumber = {2002d:14096},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_2000__92__195_0/}
}
TY  - JOUR
AU  - Bochnak, Jacek
AU  - Kucharz, Wojciech
AU  - Silhol, Robert
TI  - Erratum to : Morphisms, line bundles and moduli spaces in real algebraic geometry
JO  - Publications Mathématiques de l'IHÉS
PY  - 2000
DA  - 2000///
SP  - 195
EP  - 195
VL  - 92
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_2000__92__195_0/
UR  - https://zbmath.org/?q=an%3A0938.14033
UR  - https://www.ams.org/mathscinet-getitem?mr=2002d:14096
LA  - en
ID  - PMIHES_2000__92__195_0
ER  - 
Bochnak, Jacek; Kucharz, Wojciech; Silhol, Robert. Erratum to : Morphisms, line bundles and moduli spaces in real algebraic geometry. Publications Mathématiques de l'IHÉS, Tome 92 (2000), p. 195. http://archive.numdam.org/item/PMIHES_2000__92__195_0/

[1] J. Bochnak, W. Kucharz and R. Silhol, Morphisms, line bundles and moduli spaces in real algebraic geometry, Publ. Math. IHES, 86, 5-65 (1997). | Numdam | MR 99h:14055 | Zbl 0938.14033